Tinastier’s Weblog

Just another WordPress.com weblog

Nuviderm At Home Tattoo Removal: Day Four (Third Application) April 1, 2009

Filed under: nuviderm — tinastier @ 10:17 pm
Tags: , , , , , , , , , , , ,

cropped1cropped2

The area looks pretty nasty. It looks like a big blister, but there isn’t any fluid in it. It does not hurt, but is sensitive to the touch and stings if it rubs up against my pants or bed covers.

This is what day four looked like during my second application (the one that brought trouble):

dayfour Right now the outlining area is not nearly as red. Also the whitish lining surrounding the inside of the red line is also not present. What differs this time is the blistery looking skin.

  • Currently I am putting neosporin on the area once a day. I will continue doing this until Sunday ( 1 Week) .
Advertisements
 

4 Responses to “Nuviderm At Home Tattoo Removal: Day Four (Third Application)”

  1. Alicia Says:

    Wow, awesome! I have heard of the creams etc and laser is just so expensive, I have nine tattoos, guess I got addicted lol, only 5 I love, I have been looking into options as well. Thanks for sharing and keep us informed, good luck!

    • tinastier Says:

      Thank you for stopping by my blog! Haha I have the same problem as you, most of my tattoos are easy re-do’s; this one on of the other hand is the only one that needs to at least be faded so I can try and cover it with something else. Let me know if you start any removal process and how it goes! Good luck!

  2. Alicia Says:

    My email didnt send me a notice so I guess I will have to find you daily to check up on progress, lol crazy comps. I have seen before and after pics on cream and acid peel sites etc and many are the same pics used! I did not realise that you have gone through this a whole year and once with almost horrific concequences! How brave you are! I know ankle tats are almost untouchable with lasers anyway due to vey little body fat under the skin and TCA peels were widely used before laser. Some creams have good reviews but then again they have to be used daily and have quienine (sp) which can cause cancer, lol cant everything though? I wonder if the scarring will alow you to cover it and I know tats go past the 3 layers of epidermis strat to the dermis, so some sort of scaring is to be expected I suppose, BUT I do see a major almost 50% fading in your tat and have hope that all will go well. What do you use to mositurize it? Vit E works well after the initial neosporin which I think would be “critical”, its coming along, I think the whole world is using you as thier ginea pig because, if it works, Im right in line with ya…hang in there girl! That lil fae is fading away amist into the forrest!! Good job!

  3. Tara Says:

    Hi Tina, I’m in the middle of this process too – currently letting my 2nd application heal. After each aplication, my skin has always looked similar to your photos above. For me, it eventually turned into a nice, thick scab. The scab fell off and took off a lot of ink with it. I still have some ink left, but I think one more should do it. I will definitely have a scar, but I know it will fade over time like my other non-tat removal scars. What I can’t get over is how long of a process it is! It is definitely not a quick fix! Anyway, I enjoy seeing your journey as I go through mine. Best of luck to us both!


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s